# SDR AALA201606149012

- Difficulty date: June 8, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 27,694 hours, 37,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LT SIDE BOX BEAM UPPER FLANGE AFT 2 FASTENER HOLES HAVE CRACK INDICATION AT FRAME 43 AND +Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
